# SDR UALA2012022401113

- Difficulty date: February 23, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 88,155 hours, 14,090 cycles
- Engine: Pwa PW4060
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1809.5 AFT BULKHEAD STIFFENER CRACKED, BENT AT RBL 8.  MAJOR REPAIR ACCOMPLISHED.  RMV'D AND RPL'D AFT BULKHEAD STIFFENER STA 1809.5.
